# SDR SWAA2022061415463

- Difficulty date: June 5, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Missing
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT OF DOOR FLOOR PLATE FLUSH RIVETED TIE DOWN MISSING AND METAL DISTORTED. / [01] REPLACED TIE DOWN PER SRM 51-40-02;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR TIE DOWN REPLACEMENT.
